# SDR SWIA2020081251772

- Difficulty date: July 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 572-686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM TOP SURFACE AT LBL9 BETWEEN FS.572.00 AND FS.686.00 HAS CORROSION AND GOUGING   (C-CHECK) RO 8/10/2020    BLENDED CORROSION AND GOUGING FROM FLOOR BEAM TOP CAP AT LBL 9 BETWEEN FS572 - FS686 REF CRJ 700 SRM. EVALUATED AND FOUND NO DAMAGE IS ALLOWED REF CRJ 700 SRM. REPAIRED BEAM TO MHIRJ  REO. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR AND FORM M-337.
